Skip to main content
×
×
Home

DEGENERATION OF ENDOMORPHISMS OF THE COMPLEX PROJECTIVE SPACE IN THE HYBRID SPACE

  • Charles Favre (a1)
Abstract

We consider a meromorphic family of endomorphisms of degree at least 2 of a complex projective space that is parameterized by the unit disk. We prove that the measure of maximal entropy of these endomorphisms converges to the equilibrium measure of the associated non-Archimedean dynamical system when the system degenerates. The convergence holds in the hybrid space constructed by Berkovich and further studied by Boucksom and Jonsson. We also infer from our analysis an estimate for the blow-up of the Lyapunov exponent near a pole in one-dimensional families of endomorphisms.

Copyright
Footnotes
Hide All

The author is supported by the ERC-starting grant project ‘Nonarcomp’ no. 307856, and by the Brazilian project ‘Ciência sem fronteiras’ founded by the CNPq.

Footnotes
References
Hide All
1. Barlet, D., Développement asymptotique des fonctions obtenues par intégration sur les fibres, Invent. Math. 68 (1982), 129174.
2. Bassanelli, G. and Berteloot, F., Bifurcation currents in holomorphic dynamics on ℙ k , J. Reine Angew. Math. 608 (2007), 201235.
3. Bedford, E. and Jonsson, M., Dynamics of regular polynomial endomorphisms of  C k , Amer. J. Math. 122 (2000), 153212.
4. Bedford, E. and Taylor, B. A., The Dirichlet problem for the complex Monge–Ampère equation, Invent. Math. 37 (1976), 144.
5. Berkovich, V. G., Spectral Theory and Analytic Geometry over Non-Archimedean Fields, Mathematical Surveys and Monographs, Volume 33, (American Mathematical Society, Providence, RI, 1990).
6. Berkovich, V. G., A non-Archimedean interpretation of the weight zero subspaces of limit mixed hodge structures, in Algebra, Arithmetic, and Geometry: in Honor of Yu. I. Manin, Vol. I, Progress in Mathematics, Volume 269, pp. 4967 (Birkhäuser Boston, Inc., Boston, MA, 2009).
7. Boucksom, S., Favre, C. and Jonsson, M., Solution to a non-Archimedean Monge–Ampère equation, J. Amer. Math. Soc. 28 (2015), 617667.
8. Boucksom, S., Favre, C. and Jonsson, M., Singular semipositive metrics in non-Archimedean geometry, J. Algebraic Geom. 25 (2016), 77139.
9. Boucksom, S., Favre, C. and Jonsson, M., The non-Archimedean Monge–Ampère equation, in Nonarchimedean and Tropical Geometry. Simons Symposia (ed. Baker, M. and Payne, S.), (Springer, Cham, 2016).
10. Boucksom, S. and Jonsson, M., Tropical and non-Archimedean limits of degenerating families of volume forms, Journal de l’École polytechnique – Mathématiques 4 (2017), 87139.
11. Briend, J.-Y. and Duval, J., Exposants de Liapounoff et distribution des points périodiques d’un endomorphisme de C P k , Acta Math. 182 (1999), 143157.
12. Briend, J.-Y. and Duval, J., Deux caractérisations de la mesure d’équilibre d’un endomorphisme de ℙ k (ℂ), Publ. Math. Inst. Hautes Études Sci. 93 (2001), 145159. Erratum. Publ. Math. Inst. Hautes Études Sci. 109 (2009), 295–296.
13. Burgos Gil, J. I., Gubler, W., Jell, P., Künnemann, K. and Martin, F., Differentiability of non-Archimedean volumes and non-Archimedean Monge–Ampère equations. arXiv:1608.01919.
14. Chambert-Loir, A., Mesures et équidistribution sur des espaces de Berkovich, J. Reine Angew. Math. 595 (2006), 215235.
15. Chambert-Loir, A., Heights and measures on analytic spaces. A survey of recent results, and some remarks, in Motivic Integration and its Interactions with Model Theory and Non-Archimedean Geometry: Volume II (ed. Cluckers, R., Nicaise, J. and Sebag, J.), (Cambridge University Press, Cambridge, 2011).
16. Chambert-Loir, A. and Thuillier, A., Mesures de Mahler et équidistribution logarithmique, Ann. Inst. Fourier 59 (2009), 9771014.
17. Conrad, B., Relative ampleness in rigid geometry, Ann. Inst. Fourier 56(4) (2006), 10491126.
18. Demailly, J.-P., Monge–Ampère operators, Lelong numbers and intersection theory, in Complex Analysis and Geometry (ed. Ancona, V. and Silva, A.), Univ. Series in Math., (Plenum Press, New-York, 1993).
19. Demailly, J.-P., vanishing theorems for positive line bundles and adjunction theory. Lecture Notes of the CIME Session Transcendental Methods in Algebraic Geometry, Cetraro, Italy, July 1994 (International Press, Somerville, MA; Higher Education Press, Beijing, 2012). viii+231 pp.
20. Demailly, J.-P., Analytic Methods in Algebraic Geometry, Surveys of Modern Mathematics Series, Volume 1 (International Press, Cambridge, 2012).
21. DeMarco, L., Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity, Math. Ann. 326(1) (2003), 4373.
22. DeMarco, L., Bifurcations, intersections, and heights, Algebra Number Theory 10 (2016), 10311056.
23. DeMarco, L. and Faber, X., Degenerations of complex dynamical systems, Forum Math. Sigma 2 (2014), e6, 36 pp.
24. DeMarco, L. and Ghioca, D., Rationality of dynamical canonical height. Ergodic Theory Dynam. Systems (to appear). arXiv:1602.05614.
25. DeMarco, L. and Okuyama, Y., Discontinuity of a degenerating escape rate. Conform. Geom. Dyn. (to appear). arXiv:1710.01660.
26. DeMarco, L. G. and McMullen, C. T., Trees and the dynamics of polynomials, Ann. Sci. Éc. Norm. Supér. (4) 41(3) (2008), 337382.
27. Di Nezza, E. and Favre, C., Regularity of push-forwards of Monge–Ampère measures. Prepublication. hal-01672332.
28. Dinh, T. C. and Sibony, N., Dynamique des applications d’allure polynomiale, J. Math. Pures et Appl. 82 (2003), 367423.
29. Dujardin, R. and Favre, C., Degenerations of representations and Lyapunov exponents. Prepublication. hal-01736453.
30. Favre, C. and Gauthier, T., Distribution of postcritically finite polynomials, Israel J. Math. 209(1) (2015), 235292.
31. Favre, C. and Gauthier, T., Continuity of the Green function in meromorphic families of polynomials. Algebra Number Theory (to appear). arXiv:1706.04676.
32. Favre, C. and Rivera-Letelier, J., Théorie ergodique des fractions rationnelles sur un corps ultramétrique, Proc. Lond. Math. Soc. (3) 100(1) (2010), 116154.
33. Favre, C. and Rivera-Letelier, J., Expansion et entropie en dynamique non-archimédienne. In preparation.
34. Fornæss, J. E. and Sibony, N., Oka’s inequality for currents and applications, Math. Ann. 301(3) (1995), 399419.
35. Fulton, W., Intersection Theory, 2nd ed. (Springer, New York, NY, 1998).
36. Gauthier, T., Okuyama, Y. and Vigny, G., Hyperbolic components of rational maps: quantitative equidistribution and counting. arXiv:1705.05276.
37. Ghioca, D. and Ye, H., The dynamical André–Oort conjecture for cubic polynomials IMRN (to appear). arXiv:1603.05303.
38. Grauert, H. and Remmert, R., Bilder und Urbilder analytischer Garben (German), Ann. of Math. (2) 68 (1958), 393443.
39. Griffiths, P. and Harris, J., Principles of Algebraic Geometry (Wiley, New York, 1978).
40. Gubler, W., Local heights of subvarieties over non-Archimedean fields, J. Reine Angew. Math. 498 (1998), 61113.
41. Gubler, W. and Martin, F., On Zhang’s semipositive metrics. arXiv:1608.08030.
42. Jacobs, K., A lower bound for non-Archimedean Lyapunov exponents. Trans. AMS (to appear). arXiv:1510.02440.
43. Kiwi, J., Puiseux series polynomial dynamics and iteration of complex cubic polynomials, Ann. Inst. Fourier (Grenoble) 56(5) (2006), 13371404.
44. Morgan, J. W. and Shalen, P. B., An introduction to compactifying spaces of hyperbolic structures by actions on trees, in Geometry and Topology (College Park, MD, 1983/84), Lecture Notes in Mathematics, Volume 1167, pp. 228240 (Springer, Berlin, 1985).
45. Nakayama, N., The lower-semi continuity of the plurigenera of complex varieties, in Algebraic Geometry, Sendai 1985 (ed. Oda, T.), Advanced Studies in Pure Mathematics, Volume 10, (North-Holland, Amsterdam, 1987).
46. Nakayama, N., Zariski decomposition and abundance. MSJ memoir 14 (2004).
47. Nicaise, J., Berkovich skeleta and birational geometry, in Nonarchimedean and Tropical Geometry (ed. Baker, M. and Payne, S.), Simons Symposia, pp. 179200 (2016).
48. Norguet, F., Images de faisceaux analytiques cohérents (d’après H. Grauert et R. Remmert). (French) 1959 Séminaire P. Lelong, 1957/58 exp. 11, 17 pp. Faculté des Sciences de Paris.
49. Okuyama, Y., Repelling periodic points and logarithmic equidistribution in non-Archimedean dynamics, Acta Arith. 152(3) (2012), 267277.
50. Okuyama, Y., Quantitative approximations of the Lyapunov exponent of a rational function over valued fields, Math. Z. 280(3) (2015), 691706.
51. Poineau, J., La droite de Berkovich sur ℤ, Astérisque 334 (2010), 4550.
52. Poineau, J., Les espaces de Berkovich sont angéliques, Bull. de la SMF 141(2) (2013), 267297.
53. Sibony, N., Dynamique des applications rationnelles de ℙ k , Panorama et Synthèses, Volume 8 (Soc. Math. France, Paris, 1999).
54. Stoll, W., The continuity of the fiber integral, Math. Z. 95(2) (1966), 87138.
55. Zhang, S.-W., Small points and adelic metrics, J. Algebraic Geom. 4(2) (1995), 281300.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed